Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: W. Krabs
Title: Optimization and approximation
Additional book information translated by Philip M. Anselone and Ronald B. Guenther, John Wiley and Sons, Chichester-New York-Brisbane-Toronto, 1979, xii + 220 pp., $28.95.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Charles K. Chui
Reviewer: Joseph D. Ward
Journal: Bull. Amer. Math. Soc. 3 (1980), 1065-1069
PII: S 0273-0979(1980)14857-0